# SDR DALA2016043003497

- Difficulty date: April 29, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,601 hours, 45,748 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Unknown
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PERFORM SERVICE TO FUEL TANK ACCESS PLATES ON RT WING.  SERVICE ON ACCESS NR 1476C, 2302C, 1478C, 1464C AND 1466C WERE PERFORMED AND ACCESS NRS 1410C, 1436C,1472C, 1414C, 1456C, 1470C, 1462C, 1454C, 1460C AND 1409C WERE REPLACED IAW AMM  57-30-03.
